Xinfu Chen
Xinfu Chen
Professor of Mathematics, University of Pittsburgh
Verified email at pitt.edu
Title
Cited by
Cited by
Year
Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations
X Chen
Advances in Differential Equations 2 (1), 125, 1997
5901997
Convergence of the Cahn-Hilliard equation to the Hele-Shaw model
ND Alikakos, PW Bates, X Chen
Archive for rational mechanics and analysis 128 (2), 165-205, 1994
4241994
Generation and propagation of interfaces for reaction-diffusion equations
X Chen
Journal of Differential equations 96 (1), 116-141, 1992
4111992
Existence and asymptotic stability of traveling waves of discrete quasilinear monostable equations
X Chen, JS Guo
Journal of Differential Equations 184 (2), 549-569, 2002
2112002
Uniqueness and existence of traveling waves for discrete quasilinear monostable dynamics
X Chen, JS Guo
Mathematische Annalen 326 (1), 123-146, 2003
1912003
Convergence of the phase field model to its sharp interface limits
G Caginalp, X Chen
European Journal of Applied Mathematics 9 (4), 417-445, 1998
1901998
Global asymptotic limit of solutions of the Cahn-Hilliard equation
X Chen
Journal of Differential Geometry 44 (2), 262-311, 1996
1741996
Spectrum for the allen-chan, chan-hillard, and phase-field equations for generic interfaces
X Chen
Communications in partial differential equations 19 (7-8), 1371-1395, 1994
1691994
Traveling waves of bistable dynamics on a lattice
PW Bates, X Chen, AJJ Chmaj
SIAM Journal on Mathematical Analysis 35 (2), 520-546, 2003
1592003
The Hele-Shaw problem and area-preserving curve-shortening motions
X Chen
Archive for rational mechanics and analysis 123 (2), 117-151, 1993
1561993
Local existence and uniqueness of solutions of the Stefan problem with surface tension and kinetic undercooling
X Chen, F Reitich
Journal of mathematical analysis and applications 164 (2), 350-362, 1992
1371992
A free boundary problem arising in a model of wound healing
X Chen, A Friedman
SIAM Journal on Mathematical Analysis 32 (4), 778-800, 2000
1362000
A mathematical analysis of the optimal exercise boundary for American put options
X Chen, J Chadam
SIAM Journal on Mathematical Analysis 38 (5), 1613-1641, 2007
1352007
Maxwell’s equations in a periodic structure
X Chen, A Friedman
Transactions of the American Mathematical Society 323 (2), 465-507, 1991
1311991
Finite dimensional exponential attractor for the phase field model
D Brochet, D Hilhorst, X Chen
Applicable Analysis 49 (3-4), 197-212, 1993
1301993
Periodic traveling waves and locating oscillating patterns in multidimensional domains
N Alikakos, P Bates, X Chen
Transactions of the American Mathematical Society 351 (7), 2777-2805, 1999
1251999
Evolution of conditional dispersal: a reaction–diffusion–advection model
X Chen, R Hambrock, Y Lou
Journal of mathematical biology 57 (3), 361-386, 2008
1182008
Existence and uniqueness of entire solutions for a reaction–diffusion equation
X Chen, JS Guo
Journal of Differential Equations 212 (1), 62-84, 2005
1172005
Generation and propagation of interfaces in reaction-diffusion systems
X Chen
Transactions of the American Mathematical society 334 (2), 877-913, 1992
1161992
A free boundary problem for an elliptic-hyperbolic system: An application to tumor growth
X Chen, A Friedman
SIAM Journal on Mathematical Analysis 35 (4), 974-986, 2003
1102003
The system can't perform the operation now. Try again later.
Articles 1–20